Skip to main content
×
×
Home

A. M. Turing. The word problem in semi-groups with cancellation. Annals of mathematics, ser. 2 vol. 52 (1950), pp. 491–505.

  • William W. Boone
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 1 *
Loading metrics...

Abstract views

Total abstract views: 40 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 20th June 2018. This data will be updated every 24 hours.